Translator Disclaimer
September 2012 On ω-categorical, generically stable groups
Jan Dobrowolski, Krzysztof Krupiński
J. Symbolic Logic 77(3): 1047-1056 (September 2012). DOI: 10.2178/jsl/1344862173

Abstract

We prove that each ω-categorical, generically stable group is solvable-by-finite.

Citation

Download Citation

Jan Dobrowolski. Krzysztof Krupiński. "On ω-categorical, generically stable groups." J. Symbolic Logic 77 (3) 1047 - 1056, September 2012. https://doi.org/10.2178/jsl/1344862173

Information

Published: September 2012
First available in Project Euclid: 13 August 2012

zbMATH: 1250.03054
MathSciNet: MR2987149
Digital Object Identifier: 10.2178/jsl/1344862173

Subjects:
Primary: 03C45, 20A15

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 3 • September 2012
Back to Top